Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 210, NWS Blacksburg, VA

July 17, 2007Bedford County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 17, 2007, 1:18 PM EDT for Bedford County, Virginia. It was in force for 87 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2007, 1:18 PM EDT (17:18 UTC)
Expired
Jul 17, 2007, 2:45 PM EDT
In force
87 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Bedford County, VA

The radar

The Roanoke radar (KFCX), 78 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 1:27 PM EDTHAIL 11 N Montvale, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 5.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 171718
SVRRNK
VAC019-515-171845-
/O.NEW.KRNK.SV.W.0210.070717T1718Z-070717T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
118 PM EDT TUE JUL 17 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF BEDFORD IN SOUTH CENTRAL VIRGINIA
  NORTHERN BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 245 PM EDT

* AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONTVALE...AND MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEAKS OF OTTER RECREATION AREA...
  PEAKS OF OTTER SUMMIT...
  GOODE...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3749 7954 3745 7958 3746 7968 3743 7973
      3735 7977 3731 7982 3721 7962 3727 7933
      3749 7923 3750 7933 3759 7942

$$

WP
2 follow-up statements
000 
WWUS51 KRNK 171810
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
210 PM EDT TUE JUL 17 2007

VAC019-515-171845-
/O.CON.KRNK.SV.W.0210.000000T0000Z-070717T1845Z/
CITY OF BEDFORD VA-BEDFORD VA-
210 PM EDT TUE JUL 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR THE CITY OF BEDFORD...AND NORTHERN BEDFORD COUNTY...

AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PEAKS OF OTTER SUMMIT...OR ABOUT 7 MILES NORTH OF 
BEDFORD CITY...MOVING EAST AT 15 MPH. 


THE SEVERE THUNDERSTORM WILL BE NEAR...
  SEDALIA BY 215 PM EDT...
  7 MILES NORTH OF GOODE BY 220 PM EDT...
  COLEMAN FALLS...BIG ISLAND AND 9 MILES NORTH OF FOREST BY 235 PM
  EDT...
  BOONSBORO BY 245 PM EDT...

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3749 7954 3745 7958 3746 7968 3743 7973
      3735 7977 3731 7982 3721 7962 3727 7933
      3749 7923 3750 7933 3759 7942

$$

WP
000 
WWUS51 KRNK 171845
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
244 PM EDT TUE JUL 17 2007

VAC019-515-171854-
/O.EXP.KRNK.SV.W.0210.000000T0000Z-070717T1845Z/
CITY OF BEDFORD VA-BEDFORD VA-
244 PM EDT TUE JUL 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF BEDFORD...NORTHERN
BEDFORD COUNTY EXPIRES AT 245 PM EDT...THE STORM HAS WEAKENED BELOW 
SEVERE LIMITS.

HOWEVER...WINDS MAY STILL GUST TO 45 MPH IN EXTREME EASTERN BEDFORD 
OVER THE NEXT 15 MINUTES.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3749 7954 3745 7958 3746 7968 3743 7973
      3735 7977 3731 7982 3721 7962 3727 7933
      3749 7923 3750 7933 3759 7942

$$

KM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 11:17 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 17, 11:17 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1117 AM EDT TUE JUL 17 2007

.SYNOPSIS...
A LARGE BERMUDA HIGH IS CENTERED OVER THE WESTERN ATLANTIC OCEAN.
THIS WEATHER FEATURE WILL RESULT IN A DAILY THREAT OF SHOWERS AND
THUNDERSTORMS THROUGH THURSDAY...AS SOUTHWEST FLOW BRINGS MOISTURE
NORTHWARD INTO THE AREA. TEMPERATURES WILL RUN NEAR NORMAL THROUGH
THE WEEK WITH HEAT AND HUMIDITY TYPICAL OF MID SUMMER. A COLD
FRONT WILL SWEEP THROUGH THE REGION ON FRIDAY...FOLLOWED BY COOLER
DRIER WEATHER FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SATELLITE SHOWS NEARLY FULL SUN TO START THE DAY ACROSS MOST OF
THE CWA...EXCEPT FRO CLOUDS BEGINNING TO DEVELOP ACROSS NW NC AND
THE HIGHER RIDGES IN THE MTNS. STILL A SOUPY AIRMASS ACROSS THE
REGION WITH DEWPOINTS IN THE 60S...VERY SIMILAR TO
YESTERDAY...WITH MODIFIED SOUNDINGS AT RNK AND GSO BRINGING CAPES
BETWEEN 2000 AND 2500 J/KG. FREEZING LEVELS ARE STILL HIGH...SO
WILL TAKE A BIG STORM TO BRING LARGE HAIL...BUT A GOOD POTENTIAL
FOR DAMAGING WET MICROBURSTS WITH ANY STRONG CELL. WIND FIELDS ARE
WEAK...AND CELLS SHOULD REMAIN PULSE TO LOW END MULTICELL. PWATS
ARE STILL SEASONALLY HIGH...GENERALLY 1.25 TO 1.6 INCHES.
HOWEVER...STORM MOTION SHOULD BE LESS THAN 10 KNOTS TODAY...AND
WITH A WEAK BOUNDARY LEFT OVER FROM YESTERDAY/S CONVECTION DRAPED
ACROSS THE SW VA MTNS AND INTO THE NC PIEDMONT...WE COULD SEE SOME
TRAINING OF CELLS..SO I HAVE ADDED IN THE POSSIBILITY OF HEAVY
DOWNPOURS ALONG WITH STRONG WIND GUSTS TO THE WEATHER GRIDS THIS
AFTERNOON. THE MOST LIKELY LOCATION FOR THE FIRST STORMS TO
DEVELOP WILL BE THE NC AND SW VA MTNS WHERE THERE IS A THETA-E
RIDGE THIS MORNING AND A WEAK SRN STREAM SHORT WAVE MOVG NE INTO
TN AS WELL. THEN MODELS SHOW LOW LEVEL MOISTURE CONVERGENCE
SPREADING NORTHEASTWARD INTO THE CWA TOWARD EVENING. SO I HAVE
KEPT THE LIKELY POPS IN THE FAR SW...BUT HAVE RAISED POPS SOME
FURTHER NORTH AND EAST.

LOW LEVEL THICKNESSES FROM THE MORNING SOUNDINGS INDICATED HIGH
TEMPS A FEW DEGREES WARMER THAN YESTERDAY...ESPECIALLY IN THE
PIEDMONT AREAS WHERE WE COULD SEE SOME SITES APPROACH MID 90S.
WITH A WARMER START AND MORE SUN SO FAR...I HAVE RAISED TEMPS A
DEGREE OR TWO MOST LOCATIONS.

DIURNAL ACTIVITY IS EXPECTED TO WANE WITH LOSS OF
HEATING...HOWEVER...WL MAINTAIN POPS DURING THE OVERNIGHT PER
POTENTIAL FOR MCS TO MOVE EAST OUT OF THE OHIO VALLEY...POSSIBLY
REACHING OUR CWA. SFC FRONT THAT IS DRAPED OVER OUR CWA EXTENDS
NORTHWEST INTO THE SOUTHERN OHIO VALLEY AND MIDWEST. THIS FRONT
HAS BEEN FOCUS FOR BOTH DIRUNAL AND NOCTURNAL TSTM ACTIVITY.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
WEDNESDAY AND THURSDAY...FEATURES BROKEN RECORD FORECAST WITH
CONTINUED THREAT FOR SHRA/TSRA. THE AREA WILL REMAIN UNDER A
BROAD UPPER TROF TO OUR NORTH WITH A WESTWARD EXTENTION OF THE
BERMUDA HIGH TO OUR SOUTH AND EAST. SURFACE TRAJECTORY FCSTS
CONTINUATION OF GOOD MOISTURE FLOW INTO THE REGION. THE RESULT
WILL BE MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS ACROSS THE
REGION. THE BEST COVERAGE INITIALLY WILL BE ACROSS THE
MOUNTAINS...AND THEN THIS ACTIVITY WILL DRIFT EAST INTO THE
PIEDMONT DURING THE EVENING AND OVERNIGHT HOURS. CANT RULE OUT BEING
ON THE RECEIVING END OF SOMETHING MORE ORGANIZED...AN MCS FROM THE
OHIO VALLEY. IF THIS OCCURS IT WOULD BE MOST COME THROUGH AT
NIGHT.

BY FRIDAY...UPPER TROUGH IS FORECAST TO AMPLIFY WITH SURGE OF
COOLER DRIER AIR DIVING SOUTH FROM CANADA. THIS WILL PUSH SFC
COLD FRONT THROUGH THE OHIO VALLEY AND INTO THE AREA. THREAT FOR
SHRA/TSRA WILL CONTINUE UNTIL FROPA.

TEMPS THROUGH THE 3-DAY PD TO RUN PRETTY CLOSE TO NORMAL...WITH
HIGHS IN THE 80S MTNS TO LOWER 90S PIEDMONT. LOWS IN THE 60S
MTNS...AROUND 70 PIEDMONT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
FRONTAL PASSAGE WILL BRING NORTHWEST FLOW...COOLING AND DRYING.
PRECIPITATION CHANCES SHOULD WANE AS SFC HIGH PRESSURE BUILDS
ACROSS THE OH VALLEY AND INTO THE MID ATLANTIC REGION. FCST TEMPS
ARE ABOUT 8-10 DEG COOLER...WITH TMAX IN THE 70S MTNS...L-M80S
PIEDMONT. LOW TEMPS WILL FOLLOW SUIT WITH 50S MTNS..L60S PIEDMONT.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
LCL IFR/LIFR DUE TO FOG IN THE MTN VALLEYS THIS MORNING...FOG TO
DISSIPATE BY MID MORNING. CONDITIONS TODAY WILL BE SIMILAR TO
MONDAY WITH FORMATION OF SCT AFTERNOON AND EVENING SHRA/TSRA.
BUILDUPS WILL BEGIN AROUN 15 UTC WITH PEAK ACTIVITY COINCIDING
WITH WARMEST PART OF THE DAY 18-24 UTC (2PM-8PM). LCL IFR CIGS
VSBYS ARE ANTICIPATED IN THE VICINITY OF THE THUNDERSTORMS.

ASIDE FROM DIURNAL THUNDERSTORM THREAT...MAINLY VFR CONDITIONS
ANTICIPATED DURING THE DAY WITH MVFR AT NIGHT. LOWER RESTRICTIONS
AT NIGHT ARE DUE TO FORMATION OF FOG AND HAZE...AND SOME OF THE
FOG MAY BE LOCALLY DENSE...ESP IN THE RIVER VALLEYS WITH...LCL
IFR/LIFR CONDITIONS ANTICIPATED AT LWB 09-13 UTC.

THIS STORM/FOG PATTERN LOOKS TO CONTINUE THROUGH FRIDAY. DRIER
WEATHER RETURNS TO THE REGION THIS WEEKEND WITH A PASSAGE OF A
COLD FRONT.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...PM
NEAR TERM...JJ/PM
SHORT TERM...PM
LONG TERM...PM
AVIATION...PM
Hazardous weather outlook, Jul 17, 12:27 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1227 PM EDT TUE JUL 17 2007

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-181630-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
1227 PM EDT TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SLOW MOVING THUNDERSTORMS MAY PRODUCE LOCALIZED FLOODING
THIS AFTERNOON AND EVENING. IN ADDITION...ISOLATED STORMS WILL
HAVE DAMAGING WIND GUSTS AND PENNY SIZED HAIL. THE GREATEST
COVERAGE OF THUNDERSTORM ACTIVITY IS ANTICIPATED FROM THE NORTH
CAROLINA MOUNTAINS...NORTHEASTWARD ALONG THE BLUE RIDGE INTO
SOUTHWEST VIRGINIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED
WEDNESDAY THROUGH FRIDAY. SOME OF THE STORMS MAY CONTAIN VERY
HEAVY RAIN WHICH COULD PRODUCE LOCALIZED FLOODING. ISOLATED STORMS
MAY ALSO CONTAIN DAMAGING WIND GUSTS...PENNY SIZE HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 17, 9:10 AM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
910 AM EDT TUE JUL 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     3 SE PRESTONVILLE       36.44N 80.08W
07/16/2007                   STOKES             NC   PUBLIC

            LARGE TREE LIMBS DOWNED

&&

WERT
Special weather statement, Jul 17, 12:11 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1211 PM EDT TUE JUL 17 2007

VAZ016-171700-
CARROLL VA-
1211 PM EDT TUE JUL 17 2007

AT 1206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTH OF FRIES...OR ABOUT 3 MILES
SOUTHWEST OF BYLLESBY.. THIS STORM WAS MOVING NORTHEAST AT LESS THAN
5 MILES PER HOUR. THE STRONG THUNDERSTORM WILL BE NEAR...BYLLESBY AT
1245 PM EDT.

EXPECT RAINFALL AMOUNTS OF OVER ONE INCH BY 1 PM...AS WELL AS CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

PH
Special weather statement, Jul 17, 12:29 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1229 PM EDT TUE JUL 17 2007

VAZ032-171730-
PATRICK VA-
1229 PM EDT TUE JUL 17 2007

AT 1227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF BUFFALO RIDGE...MOVING EAST
AT 5 MPH. THIS STORM LIKELY CONTAINS CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH...SMALL HAIL AND HEAVY RAINS.
EXPECT RAINFALL AMOUNTS OF ONE TO TWO INCHES THROUGH 1:30 PM.

TOWNS IN THE PATH OF THIS STORM INCLUDE CHARITY.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

PH
Local storm report, Jul 17, 12:53 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1253 PM EDT TUE JUL 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     HAIL             FRIES                   36.72N 80.97W
07/17/2007  E0.75 INCH       CARROLL            VA   TRAINED SPOTTER

&&

JJACKSON

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 12:15 PM EDTSevere Thunderstorm WarningRNKCarroll90 min
Jul 17, 12:33 PM EDTSevere Thunderstorm WarningRNKPatrick87 min
Jul 17, 12:50 PM EDTSevere Thunderstorm WarningRNKBotetourt85 min
Jul 17, 1:00 PM EDTSevere Thunderstorm WarningRNKFloyd, Franklin90 min
Jul 17, 4:56 PM EDTFlash Flood WarningRNKPittsylvania, City of Danville3 hr
Jul 17, 5:15 PM EDTSevere Thunderstorm WarningRNKHalifax34 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.